# SDR MWEA95445

- Difficulty date: December 8, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N401ME
- Make and model: Doug DC-9-32
- Aircraft serial: 47133
- System (JASC): 5314 · Fuselage Main, Keel
- Part: Keel Web
- Condition: Corroded
- Location: Bs 604-639
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING D-CHECK, FOUND A 1 INCH DIAMETER CORROSION HOLE IN THE FORWARD KEEL AREA SECONDARY WEB AT LONGERON 30 FROM STA 604 TO STA 639.  REPLACED THE FORWARD KEEL WEB PLATING IAW SRM 51-30.
